MAUDE Adverse Event Report: MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; ALPINE FEMORAL VENOUS CANNULA

MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR SURGE CARDIOVASCULAR; ALPINE FEMORAL VENOUS CANNULA
Model Number FEM-V1024
Medical Device Problem Code Packaging Problem (3007)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/15/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer when the product was taken out of the box it appears there is a packaging problem with the pouch seal being open.This was identified prior to use with no adverse patient effect associated with this event.

Brand Name
SURGE CARDIOVASCULAR
Common Device Name
ALPINE FEMORAL VENOUS CANNULA
Manufacturer (Section D)
MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer (Section G)
MED MICHIGAN HOLDINGS LLC / SURGE CARDIOVASCULAR
2140 oak industrial drive ne
grand rapids MI 49505
Manufacturer Contact
james wisniewski
2140 oak industrial drive ne
grand rapids, MI 49505
6168211323
MDR Report Key22206144
Report Number3017540705-2025-00001
Device Sequence Number15382181
Product Code DWF
UDI-Device Identifier00817278012365
UDI-Public00817278012365
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K081933
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/13/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberFEM-V1024
Device Catalogue NumberFEM-V1024
Device Lot Number08999-021125
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/20/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/16/2025
Initial Report FDA Received Date06/13/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/11/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown